Alert archive / Illinois / Flash Flood Warnings in 2014
Flash Flood Warning 17, NWS Chicago, IL
NWS Chicago, IL issued this flash flood warning at Jul 12, 2014, 8:12 AM CDT for Ford County, Livingston County, Illinois. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 12, 2014, 8:12 AM CDT (13:12 UTC)
- Expired
- Jul 12, 2014, 12:00 PM CDT
- In force
- 4 hr
- Issued by
- NWS Chicago, IL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Ford County, IL, Livingston County, IL
The radar
The Chicago radar (KLOT), 99 km from the middle of the area, began a volume at 13:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 1.2 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1263 J/kg
- Mixed-layer CIN
- -86 J/kg
- Mixed-layer LCL
- 908 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 154 m²/s²
- 0-3 km storm-relative helicity
- 166 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.4
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this flash flood warning went out at Jul 12, 6:59 AM CDT, 1 hour 13 minutes earlier.
Area forecast discussion, Jul 12, 6:59 AM CDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 659 AM CDT SAT JUL 12 2014 .DISCUSSION... 316 AM CDT TODAY THROUGH TONIGHT... MAIN FOCUS FOR TODAY CONTINUES TO REVOLVE AROUND CONVECTIVE TIMING/COVERAGE AND INTENSITY. EARLY THIS MORNING AN AREA OF SHOWERS WAS BEGINNING TO DEVELOP OVER THE CENTRAL/SOUTHERN PORTIONS OF THE FORECAST AREA...MAINLY ASSOCIATED WITH WARM AIR ADVECTION. DEW PTS WERE NUDGING UP TO THE MID 60S...WITH THE EXPECTED 70 DEG DEW PTS JUST SOUTH/SOUTHWEST OF THE CWFA. PWAT VALUES LATER TDY ARE STILL PROGGED TO NEAR 2"...AND THE LCL ARW8KM IS SUGGESTING THAT A FEW POCKETS OF JUST OVER 2" PWAT VALUES FOR PORTIONS OF THE AREA SOUTH OF I-80 LATE THIS AFTN/EARLY EVE. TEMPS TODAY WILL BE A CHALLENGE...AS IF ANY BREAKS IN THE CLOUDS CAN OCCUR TEMPS COULD NUDGE UP A FEW DEGREES. AT THIS TIME WILL MAINTAIN TEMPS IN THE LOW TO NEAR MID 80S. WITH THE HIGH AMOUNT OF MOISTURE IN PARCELS...IT WILL BE DIFFICULT FOR TEMPS TO SOAR AND LIKELY BE A SLOW DIURNAL CURVE TDY. CONFIDENCE OF ANY BREAKS IN THE CLOUDS LOOKS MINIMAL...AND MAY QUICKLY FILL BACK-IN. THERE REMAINS A CONCERN ABOUT STRONG TO POSSIBLY SEVERE STORMS. THE SPC CONTINUES TO HAVE THE ENTIRE FORECAST AREA OUTLOOKED FOR A SLIGHT RISK OF SEVERE STORMS IN THE DAY 1. THE FOCUS FOR ACTIVITY CONTINUES TO BE ALONG MOIST BOUNDARY THAT WILL EXTEND FROM CENTRAL IOWA EAST THROUGH NORTHERN IL/NORTHWEST IN. GUIDANCE SOUNDINGS WOULD SUGGEST RATHER UNIFORM WIND AT 30-40KTS...HOWEVER THIS IS ALL AHEAD OF THE POTENT TROUGH THAT WILL BE STARTING TO DIG INTO THE UPPER MIDWEST THIS EVENING. EXPECT AN MCS TO DEVELOP AND COULD BE SLOW MOVING ACROSS THE REGION THIS EVENING. THE PRESENCE OF A WARM LYR ALOFT WILL LIKELY CAP THE CONVECTIVE COVERAGE UNTIL 21Z...THEN SHUD STEADILY DISSOLVE. SO THE FOCUS FOR TIMING APPEARS TO BE MORE THIS EVENING INTO THE OVERNIGHT HOURS. SEVERAL WEAK PIECES OF VORTICITY ARE PROGGED TO SLIDE ALONG THE MOIST BOUNDARY AS IT SLOWLY SAGS SOUTH/SOUTHEAST OVERNIGHT. THUS IT IS POSSIBLE SOME TRAINING OF STORMS MAY OCCUR...AND GIVEN THE ANOMALOUSLY MOIST ENVIRONMENT FLOODING CONCERNS COULD BE AN ISSUE. LATE TONIGHT INTO EARLY SUN MORNING...THE BOUNDARY IS PROGGED TO BE SLOWLY SLIDING SOUTHEAST ACROSS THE FORECAST AREA. GUIDANCE APPEARS TO HAVE BEEN SLIGHTLY MORE PROGRESSIVE...AND COULD BRING AN END TO THE CONVECTION A FEW HOURS AFT MIDNIGHT FOR THE NORTHWEST CWFA. SUNDAY THROUGH MONDAY... GUIDANCE HAS BEEN TRENDING DRY FOR MUCH OF THE DAY SUN...WITH WEAK DIFFLUENCE NEAR THE SFC COVERING WISC/NORTHERN IL. LCL ARW8KM HAS ALSO BEEN TRENDING DRY WITH THE LATEST CYCLES...SO CONFIDENCE HAS INCREASED AND WILL LEVERAGE THIS WITH A DRY FORECAST SUN. THE EXCEPTION WILL BE THE SOUTHERN CWFA WHERE THE BOUNDARY WILL STILL BE RATHER CLOSE. THERMAL TEMPS WOULD STILL BE SUPPORTIVE OF A WARM AFTN...SO HAVE HELD ONTO TEMPS IN THE LOW 80S SUN. THE WEAK SFC RIDGE SHUD HOLD ACROSS THE REGION THRU THE EVE HOURS...THEN BEGIN TO WEAKEN WITH THE MAIN FRONTAL BOUNDARY APPROACHING FROM THE NORTHWEST EARLY MON. 500MB VORT WILL BE DIGGING INTO THE UPPER MIDWEST EARLY MON. THE COMBINATION OF COOLER AIR ALOFT AND SOME THIN CLOUD COVER MON MORNING WILL ALLOW LAPSE RATES TO STEEPEN AND ADD THE POTENTIAL FOR ISOLATED STORM MON. SFC TEMPS MON WILL BE STARTING THE COOL DOWN WITH HIGHS GENERALLY IN THE LOW/MID 70S. CONFIDENCE...MEDIUM/HIGH. TUESDAY THROUGH FRIDAY... ENSEMBLES CONTINUE TO DEMONSTRATE HIGH CONFIDENCE WITH MINIMAL SPREAD AMONGST MEMBERS FOR THE BULK OF THE EXTENDED FORECAST PERIODS. POTENT 500MB VORT WILL ARRIVE OVER THE GREAT LAKES TUE...AND PRODUCE AN UNSEASONABLY COOL DAY WITH HIGHS STRUGGLING TO WARM BEYOND THE 60S AS THE 850MB THERMAL TROUGH IS PROGGED AT 4 TO 6 DEG C. FORTUNATELY WITH BROAD SFC RIDGING ARRIVING TUE NGT AND EXPECTED TO PERSIST THRU THE END OF THE WEEK...TEMPS WILL STEADILY WARM INTO THE 70S. CONFIDENCE...HIGH. BEACHLER && .AVIATION... //ORD AND MDW CONCERNS...UPDATED 12Z... * THUNDERSTORMS SHIFTING SOUTH AND EAST BY 13Z * MVFR CIGS THIS MORNING THROUGH THE NEXT WAVE OF SHOWERS LATER THIS MORNING * SMALL CHANCE FOR TSRA LATE THIS AFTERNOON...WITH GREATER CHANCES LATE THIS AFTERNOON INTO NIGHT. SOME STORMS COULD BE STRONG WITH GUSTY WINDS AND HEAVY RAIN. KMD //DISCUSSION...UPDATED 12Z... THE FIRST BATCH OF SHOWERS WITH EMBEDDED THUNDERSTORMS IS PASSING THROUGH...WITH THE BULK OF THE THUNDER ACTIVITY CONFINED FROM ABOUT MDW SOUTH. EXPECT THIS AREA TO CONTINUE EAST. THE NEXT BATCH OF SHOWERS AND THUNDERSTORMS LOOKS TO ARRIVE IN A FEW HOURS. THERE HAS BEEN A WEAKENING TREND WITH THESE STORMS. CURRENT FEELING IS THUNDER ACTIVITY WITH THIS WAVE WILL REMAIN SOUTH AND WEST OF THE TERMINALS...SO CARRYING SHRA ONLY FOR NOW...BUT THE CHANCE IS NOT ZERO. MVFR CONDITIONS HAVE OCCURRED BEHIND THE FIRST WAVE OF SHOWERS AND STORMS AND EXPECT THIS TO CONTINUE THROUGH THE SECOND ROUND OF SHOWERS WHICH SHOULD CLEAR THE TERMINALS BY EARLY AFTERNOON. THE BEST CHANCE FOR STORMS IS STILLLATER IN THE DAY AND INTO SATURDAY NIGHT. THIS IS WHEN OVERALL CONVERGENCE/FOCUS AHEAD OF THE APPROACHING COLD FRONT INCREASES...AS WELL AS AN OVERALL BETTER ENVIRONMENT FOR THUNDERSTORM DEVELOPMENT/ORGANIZATION. IF THE FRONT STALLS A BIT LATER TONIGHT...TSRA CHANCES MAY LINGER LONGER THAN CURRENT TAFS INDICATE. KMD //ORD AND MDW CONFIDENCE...UPDATED 12Z... * MODERATE IN TSRA ENDING AFTER 13Z * MODERATE TO HIGH MVFR CONDITIONS THIS MORNING THROUGH THE NEXT WAVE OF SHOWERS. MODERATE ON THE TIMING OF LIFTING TO VFR AND THE END OF THE NEXT WAVE OF SHOWERS. * MODERATE IN TSRA REMAINING SOUTH AND WEST OF ORD AND MDW THROUGH THE DAY TODAY * MEDIUM TO HIGH IN TSRA OCCURRING SATURDAY EVE...LOW TO MEDIUM ON START AND END TIMING. KMD //OUTLOOK FOR ORD/MDW FOR 00Z MONDAY-12Z SATURDAY...UPDATED 12Z... SUNDAY-MONDAY...LOW CHANCES OF TSRA. TUESDAY...SLIGHT CHANCE OF SHRA. WEDNESDAY-THURSDAY...VFR LIKELY. KMD && .MARINE... 244 AM CDT STILL SEEING GUSTS TO NEAR 20 KT ON THE NORTHERN HALF OF THE LAKE...BUT DO EXPECT THE PRESSURE GRADIENT TO RELAX TONIGHT INTO SATURDAY AS HIGH PRESSURE ALONG THE ATLANTIC COAST CONTINUES EAST. A TROUGH OF LOW PRESS SURE AND FRONTAL BOUNDARY WILL CROSS THE LAKE ON SATURDAY NIGHT. CONFIDENCE IS LOWER WITH REGARDS TO OVERALL WIND DIRECTION AND SPEEDS SATURDAY EVENING INTO SATURDAY NIGHT AS PERIODS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED ALONG THIS FRONTAL BOUNDARY. A SERIES OF WEAK LOW PRESSURE SYSTEMS AND ASSOCIATED COLD FRONTS WILL THEN PASS THROUGH THE LAKE THROUGH MONDAY WHILE HIGH PRESSURE BUILDS INTO THE NORTHERN CENTRAL PLAINS. WINDS SHIFT TO WEST- NORTHWEST BEHIND THE STRONGER COLD FRONTAL PUSH MONDAY NIGHT AND REACH 20 KT OR POSSIBLY HIGHER TUESDAY. KMD && .LOT WATCHES/WARNINGS/ADVISORIES... IL...NONE. IN...NONE. LM...NONE. && VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.CHICAGO.GOV WWW.TWITTER.COM/NWSCHICAGO WWW.YOUTUBE.COM/NWSCHICAGO
Hazardous weather outlook, Jul 12, 4:51 AM CDT, 3 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
451 AM CDT SAT JUL 12 2014
ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
131000-
WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE-
DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-
IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON-
451 AM CDT SAT JUL 12 2014 /551 AM EDT SAT JUL 12 2014/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS...
NORTHEAST ILLINOIS AND NORTHWEST INDIANA.
.DAY ONE...TODAY AND TONIGHT.
WEATHER HAZARDS EXPECTED:
SCATTERED THUNDERSTORMS...A FEW MAY PRODUCE:
TORRENTIAL DOWNPOURS.
FREQUENT CLOUD TO GROUND LIGHTNING.
ISOLATED DAMAGING WIND GUSTS IN EXCESS OF 60 MPH.
AREAS AFFECTED AND TIMING:
SHOWERS WITH A FEW THUNDERSTORMS THIS MORNING ALONG AND
EAST OF A PONTIAC TO KANKAKEE LINE. ADDITIONAL THUNDERSTORMS
ARE EXPECTED TO DEVELOP LATE THIS AFTERNOON WEST OF A
ROCKFORD TO LASALLE LINE...THEN STEADILY OVERSPREAD ALL OF
NORTHERN ILLINOIS AND NORTHWEST INDIANA TONIGHT.
DISCUSSION:
WARM AND VERY MOIST AIR WILL CONTINUE TO LIFT NORTH ACROSS
NORTHERN ILLINOIS AND NORTHWEST INDIANA TODAY. THIS MORNING
INSTABILITY WILL REMAIN MINIMAL...HOWEVER BY THE AFTERNOON AND
EARLY EVENING HOURS THE ATMOSPHERE IS EXPECTED TO BECOME
UNSTABLE. A MOIST FRONTAL BOUNDARY WILL LIFT OVER NORTHERN
ILLINOIS AND SLOW...WHICH WILL BECOME THE FOCUS FOR POTENTIALLY
THUNDERSTORMS PRODUCING LOCALLY HEAVY RAINFALL LATER TODAY
THROUGH OVERNIGHT. THESE STORMS MAY ALSO PRODUCE AN ISOLATED
WIND GUSTS IN EXCESS OF 60 MPH...BUT BY FAR THE GREATEST
THREAT WILL BE HEAVY RAIN AND POSSIBLE FLOODING. THUNDERSTORMS
MAY BE SLOW TO MOVE THIS EVENING FROM WEST TO EAST.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
PERIODIC CHANCES FOR THUNDERSTORMS SUNDAY AFTERNOON...AND AGAIN
MONDAY AFTERNOON MAINLY SOUTH OF DIXON TO CHICAGO.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS MAY BE NEEDED LATER THIS AFTERNOON THROUGH TONIGHT.
&&
LMZ740>745-131000-
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY-
GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY-
451 AM CDT SAT JUL 12 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE
WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE
MICHIGAN.
.DAY ONE...TODAY AND TONIGHT.
THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER THIS AFTERNOON AND
CONTINUE THROUGH TONIGHT. SEVERE THUNDERSTORMS ARE POSSIBLE LATE
THIS AFTERNOON THROUGH TONIGHT.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
CHANCE FOR THUNDERSTORMS SUNDAY MORNING...AND AGAIN
MONDAY AFTERNOON.
&&
LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-131000-
LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE
MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH
FOX ISLAND 5 NM OFFSHORE-
LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE
TO MID LAKE-
LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO
MID LAKE-
451 AM CDT SAT JUL 12 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE
MICHIGAN.
.DAY ONE...TODAY AND TONIGHT.
THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER THIS AFTERNOON AND
CONTINUE THROUGH TONIGHT. SEVERE THUNDERSTORMS ARE POSSIBLE LATE
THIS AFTERNOON THROUGH TONIGHT MAINLY FOR THE SOUTHERN PORTIONS
OF THE LAKE.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
CHANCE FOR THUNDERSTORMS MONDAY AFTERNOON MAINLY FOR THE SOUTHERN
PORTIONS OF THE LAKE.
BEACHLER
VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE)
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.CHICAGO.GOV
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGOIn the hours before
Local storm report, Jul 12, 7:46 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
746 AM CDT SAT JUL 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM HEAVY RAIN OAK LAWN 41.72N 87.75W
07/12/2014 M0.95 INCH COOK IL TRAINED SPOTTER
RAIN FELL IN 30 MINUTES
0745 AM HEAVY RAIN 3 SW MIDWAY AIRPORT 41.75N 87.79W
07/12/2014 M1.39 INCH COOK IL CO-OP OBSERVER
0.90 INCHES OF THAT RAIN FELL FROM 700 AM TO 724 AM
&&
ACSLocal storm report, Jul 12, 8:00 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
800 AM CDT SAT JUL 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0757 AM FLOOD FAIRBURY 40.75N 88.51W
07/12/2014 LIVINGSTON IL LAW ENFORCEMENT
INTERSECTION OF 1900E AND 800N FLOODED.
&&
ACSLocal storm report, Jul 12, 8:08 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
808 AM CDT SAT JUL 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 1 SE PONTIAC 40.87N 88.63W
07/12/2014 M2.12 INCH LIVINGSTON IL COCORAHS
24 HOUR TOTAL
0700 AM HEAVY RAIN 1 ESE PONTIAC 40.87N 88.62W
07/12/2014 M1.90 INCH LIVINGSTON IL COCORAHS
24 HOUR TOTAL
0700 AM HEAVY RAIN 4 WSW BONFIELD 41.12N 88.13W
07/12/2014 M1.70 INCH KANKAKEE IL COCORAHS
24 HOUR TOTAL
0730 AM HEAVY RAIN 3 WNW GIBSON CITY 40.48N 88.43W
07/12/2014 M2.07 INCH FORD IL COCORAHS
24 HOUR TOTAL
&&
ACSLocal storm report, Jul 12, 8:11 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
811 AM CDT SAT JUL 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN HERSCHER 41.05N 88.10W
07/12/2014 M1.30 INCH KANKAKEE IL FIRE DEPT/RESCUE
RAIN SINCE 6 AM
&&
ACSThe office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 7:29 AM CDT | Areal Flood Advisory | LOT | Cook, Kankakee, Will | 4 hr |
| Jul 12, 7:38 AM CDT | Areal Flood Advisory | LOT | Ford, Livingston | 6 hr |
| Jul 12, 9:19 AM CDT | Flash Flood Warning | LOT | Cook, Will | 4 hr |
| Jul 12, 11:36 AM CDT | Areal Flood Warning | LOT | Cook, Will | 4 hr |
| Jul 12, 12:05 PM CDT | Flash Flood Warning | LOT | Ford, Livingston | 3 hr |
| Jul 12, 2:36 PM CDT | Areal Flood Warning | LOT | Ford, Livingston | 4 hr |
| Jul 12, 3:21 PM CDT | Flash Flood Watch | LOT | Boone, DeKalb, DuPage, Ford, Grundy, Iroquois and 10 more | 14 hr |
Nearby
Flash Flood Warnings in Illinois, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.